American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Jian Hua Zheng and Chung-Chun Yang. Further results on fixpoints and zeros of entire functions . Trans. Amer. Math. Soc. 347 (1995) 37-50. MR 1179403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Faruk F. Abi-Khuzam. Hadamard convexity and multiplicity and location of zeros . Trans. Amer. Math. Soc. 347 (1995) 3043-3051. MR 1285968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Kevin Hockett and Sita Ramamurti. Dynamics near the essential singularity of a class of entire vector fields . Trans. Amer. Math. Soc. 345 (1994) 693-703. MR 1270665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Simon Hellerstein, Joseph Miles and John Rossi. On the growth of solutions of $f''+gf'+hf=0$ . Trans. Amer. Math. Soc. 324 (1991) 693-706. MR 1005080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Judy Halchin and Karl Petersen. Random power series generated by ergodic transformations . Trans. Amer. Math. Soc. 297 (1986) 461-485. MR 854078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] W. K. Hayman and J. F. Rossi. Characteristic, maximum modulus and value distribution . Trans. Amer. Math. Soc. 284 (1984) 651-664. MR 743737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. A. Shkalikov. Zero distribution for pairs of holomorphic functions with applications to eigenvalue distribution . Trans. Amer. Math. Soc. 281 (1984) 49-63. MR 719658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Simon Hellerstein, Li Chien Shen and Jack Williamson. Reality of the zeros of an entire function and its derivatives . Trans. Amer. Math. Soc. 275 (1983) 319-331. MR 678353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Steven B. Bank and Ilpo Laine. On the oscillation theory of $f\sp{\prime\prime}+Af=0$ where $A$ is entire . Trans. Amer. Math. Soc. 273 (1982) 351-363. MR 664047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Albert Edrei. Zeros of successive derivatives of entire functions of the form $h(z){\rm exp}(-e\sp{z})$ . Trans. Amer. Math. Soc. 259 (1980) 207-226. MR 561833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. T. Bird. On a classification of integral functions by means of certain invariant point properties. A supplement . Trans. Amer. Math. Soc. 42 (1937) 191-193. MR 1501920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] I. J. Schoenberg. On the zeros of successive derivatives of integral functions . Trans. Amer. Math. Soc. 40 (1936) 12-23. MR 1501863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. D. Carmichael, W. T. Martin and M. T. Bird. On a classification of integral functions by means of certain invariant point properties . Trans. Amer. Math. Soc. 40 (1936) 462-473. MR 1501885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. E. A. C. Paley. A special integral function . Trans. Amer. Math. Soc. 35 (1933) 709-715. MR 1501712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. F. Ritt. The resolution into partial fractions of the reciprocal of an entire function of genus zero . Trans. Amer. Math. Soc. 18 (1917) 21-26. MR 1501059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. F. Ritt. On a general class of linear homogeneous differential equations of infinite order with constant coefficients . Trans. Amer. Math. Soc. 18 (1917) 27-49. MR 1501060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Martin Krause. Ueber Systeme von Differentialgleichungen denen vierfach periodische Functionen Gen\"uge leisten . Trans. Amer. Math. Soc. 1 (1900) 287-292. MR 1500537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1